Illinois, 2001

Flash Flooding and Flood in Illinois, July 8 to 9, 2001

July 8 to 9, 2001 · NWS ILX · 8 events in 7 counties and zones

7 flash flood, 1 flood, as filed by the National Weather Service.

Where it happened

Every event with a place to put it; 8 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
1
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
8

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before the first event at Jul 8, 2:15 PM CST, 8 hours 42 minutes earlier.

Area forecast discussion, Jul 8, 2:15 PM CST, 8 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
300 AM CDT SUN JUL 8 2001

ONGOING SVR WX CURRENTLY RIDING ALONG THE SFC BOUNDARY LOCATED
ACROSS THE NORTHERN SECTIONS OF CEN IL. HOT AND HUMID AIRMASS
LOCATED JUST TO THE SOUTH OF THIS BOUNDARY WITH SFC DWPTS IN THE UPR
70S WITH CAPES OF 3000-4000 J/KG. SO SHORT TERM CONCERNS WILL BE
CONTINUED HEAT AND SHRA/TSRA CHCS TNGT INTO MON.

MODELS DOING A FAIRLY GOOD JOB WITH CONVECTION ACROSS CEN IL ATTM...
AS FAR AS QPF AND FRONTAL PLACEMENT IS CONCERNED.  PREFER THE AVN
THIS RUN...AS RUN TO RUN IT HAS BEEN DOING A GREAT JOB...AND ITS QPF
LOOKS THE MOST REPRESENTATIVE.  AVN SHOWS BOUNDARY MAKING SLOW
PROGRESS ACROSS THE AREA TNGT WITH TSRA CHC AGAIN OVRNIGHT.  WILL
KEEP LIKELY POPS GOING IN MOST AREAS WITH LOTS OF CONVG/INSTABILITY
ALONG OR SOUTH OF THE BOUNDARY. ANOTHER WK VORT MAX COMES THROUGH
AFTER 06Z.  CHC OF SHRA/TSRA WILL COOL DOWN TEMPS SLIGHTLY TNGT JUST
BELOW HEAT ADVIS CRITERIA. SO WILL END HEAT ADVIS THIS EVENING.
TEMPS WILL STILL BE ON THE WARM SIDE TNGT...WITH GUID STILL IN THE
LOWER 70S.  SO WILL KEEP THE MUGGY WORDING IN THE ZONES.

AVN VERY AGRESSIVE WITH MOVING THE BOUNDARY ACROSS CEN IL EARLY
MON.  BELIEVE MODELS MAY A BIT TOO AGREESIVE WITH THE FRONT MOVING
ACROSS CEN.  SO WILL KEEP POPS GOING IN THE MORNING HOURS IN THE NRN
GROUPS...AND LIKELY POPS MOST EVERYWHERE ELSE ALL DAY MON. WILL
START TO DRY THINGS OUT ON MON NGT AS FRONT ACTUALLY MAKES GOOD
PROGRESS SOUTH.  WIDESPREAD RAIN AND CLOUDS WILL BRING SOME RELIEF
FROM THE HEAT ON MONDAY AS SOMEWHAT DRIER AIR FILTERS INTO THE NRN
SECTIONS.  GUID NUMBERS ARE SIMILIAR AND WILL FOLLOW.

FRONTAL BOUNDARY IS SOUTH OF CEN IL ON TUES...WITH DRIER AIR OVHD.
AVN DOES SHOW SOME WK MOISTURE CONVG ACROSS ERN SECTIONS OF CEN IL
LATE TUES NGT.  BUT WILL LEAVE THIS DRY FOR NOW AS CHCS LOOK
MINIMAL.

FOR THE EXTENDED...WD LOOK DRY ATTM AS FRONTAL BOUNDARY STAYS WEST
OF IL WITH SFC RIDGING STILL AROUND.  NICE WAA AND MOISTURE RETURN
ON THU FOR WRN SECTIONS OF IL. THIS WILL OVERSPREAD ALL OF CEN IL ON
THU...WITH A WIDESPREAD SHRA/TSRA CHC.  WILL CONTINUE THE TREND OF
DRYING THINGS OUT AFTER THIS SYS MOVES THROUGH FOR FRI THROUGH
SUN.

SPI TB 073/089 065/085 067 22663
PIA EU 072/087 066/083 064 22631
DEC TB 073/089 065/085 067 22663
CMI TB 072/088 066/084 067 22663
MTO TB 076/089 067/085 067 22663
LWV TE 076/090 067/086 068 22563

.ILX...

KETCHAM

In the hours before

Local storm report, Jul 8, 5:26 PM CST, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN, IL
626 PM CDT SUN JUL 8 2001

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

o0600 PM    TOLEDO                    IL   WIND DAMAGE
07/08/01   CUMBERLAND                     HAM RADIO TOWER BLOWN DOWN

KELLY
Local storm report, Jul 8, 5:55 PM CST, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN, IL
655 PM CDT SUN JUL 8 2001

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0640 PM    ROBINSON                  IL   WIND DAMAGE
07/08/01   CRAWFORD                       LARGE DEAD TREE FELL ON A
                                          HOUSE AND DESTROYED THE
                                          HOUSE. REPORTED BY ESDA.

KELLY
Local storm report, Jul 8, 6:18 PM CST, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...RETRANSMISSION OF MCLEAN CO.
NATIONAL WEATHER SERVICE LINCOLN, IL
718 PM CDT SUN JUL 8 2001

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0300 PM    CHENOA                    IL   WIND DAMAGE
07/08/01   MCLEAN                         SMALL ASH TREE SNAPPED
                                          OFF. WIND GUST ESTIMATED 60
                                          MPH. REPORTED BY NWS COOP
                                          OBSERVER.

0300 PM    GRIDLEY                   IL   60 MPH TSTM WIND GUST
07/08/01   MCLEAN                         ESTIMATED WIND GUST OF 60
                                          MPH. REPORTED BY NWS COOP
                                          OBSERVER.

0320 PM    3.5 SW CHENOA             IL   WIND DAMAGE
07/08/01   MCLEAN                         CORN FIELD FLATTENED.
                                          REPORTED BY NWS COOP
                                          OBSERVER.

0320 PM    CHENOA                    IL   WIND DAMAGE
07/08/01   MCLEAN                         TREE DOWN...BLOCKING
                           S               HIGHWAY 24 IN CHENOA.
                                          REPORT FROM ESDA
KELLY
Special weather statement, Jul 8, 6:40 PM CST, 4 hours 17 minutes before
ILZ056-057-061>063-066>068-071>073-090100-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
740 PM CDT SUN JUL 8 2001

...ALL SEVERE THUNDERSTORM WATCHES FOR CENTRAL ILLINOIS CANCELED.:..

THE SEVERE THUNDERSTORM WATCHES THAT WERE IN EFFECT UNTIL 9 PM AND 11
PM FOR SHELBY...COLES...CUMBERLAND...EDGAR...CLARK...EFFINGHAM...
JASPER...CRAWFORD...CLAY...RICHLAND AND LAWRENCE HAS BEEN CANCELED.

FRIEDERS
Local storm report, Jul 8, 7:18 PM CST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN, IL
818 PM CDT SUN JUL 8 2001

...STORM SUMMARY FOR 7/08/01...

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0200 PM    1 S BRADFORD              IL   WIND DAMAGE
07/08/01   STARK                          TREE 1.5 FEET IN DIAMETER
                                          BLOWN DOWN. ESTIMATED WIND
                                          GUST OF 60 TO 70 MPH.
                                          REPORTED BY NWS COOP
                                          OBSERVER.

0215 PM    HENRY                     IL   WIND DAMAGE
07/08/01   MARSHALL                       ESTIMATED WIND GUST OF 60
                                          MPH. FAIRGROUND TENT BLOWN
                                          DOWN. REPORT FROM COUNTY
                                          SHERIFF.

0216 PM    HENRY                     IL   WIND DAMAGE
07/08/01   MARSHALL                       ESTIMATED WIND GUST OF 60
                                          MPH...PUBLIC REPORT.

0245 PM    4 S MINONK                IL   WIND DAMAGE
07/08/01   WOODFORD                       CORNFIELD FLATTENED BY
                                          WIND. REPORTED BY COUNTY
                                          ESDA.

0300 PM    GRIDLEY                   IL   60 MPH TSTM WIND GUST
07/08/01   MC LEAN                        ESTIMATED WIND GUST OF 60
                                          MPH. REPORTED BY NWS COOP
                                          OBSERVER.

0320 PM    3.5 SW CHENOA             IL   WIND DAMAGE
07/08/01   MC LEAN                        CORN FIELD FLATTENED.
                                          REPORTED BY NWS COOP
                                          OBSERVER.

0320 PM    CHENOA                    IL   WIND DAMAGE
07/08/01   MC LEAN                        TREE DOWN...BLOCKING
                                          HIGHWAY 24 IN CHENOA.
                                          REPORT FROM ESDA. ASH TREE
                                          BLOWN DOWN SNAPPED OFF.
                                          WIND GUST ESTIMATED TO 60
                                          MPH. REPORTED BY NWS COOP
                                          OBSERVER.

0350 PM    HOOPESTON                 IL   WIND DAMAGE
07/08/01   VERMILION                      ESTIMATED WIND GUST OF 85
                                          MPH. NUMEROUS POWER LINES
                                          DOWN. MANY TREES DOWN. ONE
                                          TREE DOWN ON A HOUSE.
                                          REPORTED BY THE HOOPESTON
                                          CITY ESDA.

0353 PM    HOOPESTON                 IL   80 MPH TSTM WIND GUST
07/08/01   VERMILION                      WIND GUST ESTIMATED AT 75
                                          TO 80 MPH. REPORT FROM ESDA

0420 PM    2 S HOOPESTON             IL   WIND DAMAGE
07/08/01   VERMILION                      TREES SNAPPED OFF 6 FEET
                                          OFF THE GROUND. POWER POLES
                                          DOWN. REPORTED BY ESDA.

0430 PM    LOVINGTON                 IL   TORNADO
07/08/01   MOULTRIE                       CORNFIELD FLATTENED ON
                                          NORTHWEST SIDE OF TOWN. 5
                                          TO 7 HOMES WITH ROOF DAMAGE
                                          AND A GARAGE DAMAGED. TREES
                                          AND POWER LINES ALSO DOWN.
                                          REPORTED BY SHERIFF. NWS
                                          COOP OBSERVER SURVEYED
                                          DAMAGE...WITH TRACK
                                          STARTING 1 NW OF
                                          TOWN...GOING THROUGH
                                          TOWN...AND TO JUST
                                          SOUTHEAST OF TOWN AT THE
                                          INTERSECTION OF ROUTES 133
                                          AND 32. PATH WAS 1.5-2
                                          BLOCKS WIDE AND 0.75 MILES
                                          LONG. STARTED AT 430 PM AND
                                          LIFTED AT 435 PM.

0448 PM    5 W MATTOON               IL   TORNADO
07/08/01   COLES                          TORNADO...BRIEF TOUCHDOWN
                                          OBSERVED BY DEPUTY AND
                                          RELAYED BY ESDA.

0450 PM    SULLIVAN                  IL   TORNADO
07/08/01   MOULTRIE                       BRIEF TOUCHDOWN SOUTHEAST
                                          OF SULLIVAN. OBSERVED BY
                                          OFF DUTY STATE TROOPER AND
                                          FOLLOWED TILL DISSIPATED.
                                          FROM STATE POLICE DISTRICT
                                          10.

0514 PM    1 N SHELBYVILLE           IL   TORNADO
07/08/01   SHELBY                         WATERSPOUT OVER LAKE
                                          SHELBYVILLE. REPORTED BY
                                          THE PUBLIC AND RELAYED BY
                                          NWS COOP OBSERVER.

0600 PM    TOLEDO                    IL   WIND DAMAGE
07/08/01   CUMBERLAND                     HAM RADIO TOWER BLOWN
                                          DOWN. FROM NWS HAM RADIO
                                          UNIT.

0640 PM    ROBINSON                  IL   WIND DAMAGE
07/08/01   CRAWFORD                       LARGE DEAD TREE FELL ON A
                                          HOUSE AND DESTROYED THE
                                          HOUSE. REPORTED BY ESDA.

KELLY/HUETTL/GOETSCH
Local storm report, Jul 8, 7:56 PM CST, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...RETRANSMISSION FOR MCLEAN COUNTY
NATIONAL WEATHER SERVICE LINCOLN IL
818 PM CDT SUN JUL 8 2001

...STORM SUMMARY FOR 7/08/01...

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0200 PM    1 S BRADFORD              IL   WIND DAMAGE
07/08/01   STARK                          TREE 1.5 FEET IN DIAMETER
                                          BLOWN DOWN. ESTIMATED WIND
                                          GUST OF 60 TO 70 MPH.
                                          REPORTED BY NWS COOP
                                          OBSERVER.

0215 PM    HENRY                     IL   WIND DAMAGE
07/08/01   MARSHALL                       ESTIMATED WIND GUST OF 60
                                          MPH. FAIRGROUND TENT BLOWN
                                          DOWN. REPORT FROM COUNTY
                                          SHERIFF.

0216 PM    HENRY                     IL   WIND DAMAGE
07/08/01   MARSHALL                       ESTIMATED WIND GUST OF 60
                                          MPH...PUBLIC REPORT.

0245 PM    4 S MINONK                IL   WIND DAMAGE
07/08/01   WOODFORD                       CORNFIELD FLATTENED BY
                                          WIND. REPORTED BY COUNTY
                                          ESDA.

0300 PM    GRIDLEY                   IL   60 MPH TSTM WIND GUST
07/08/01   MCLEAN                         ESTIMATED WIND GUST OF 60
                                          MPH. REPORTED BY NWS COOP
                                          OBSERVER.

0320 PM    3.5 SW CHENOA             IL   WIND DAMAGE
07/08/01   MCLEAN                         CORN FIELD FLATTENED.
                                          REPORTED BY NWS COOP
                                          OBSERVER.

0320 PM    CHENOA                    IL   WIND DAMAGE
07/08/01   MCLEAN                         TREE DOWN...BLOCKING
                                          HIGHWAY 24 IN CHENOA.
                                          REPORT FROM ESDA. ASH TREE
                                          BLOWN DOWN SNAPPED OFF.
                                          WIND GUST ESTIMATED TO 60
                                          MPH. REPORTED BY NWS COOP
                                          OBSERVER.

0350 PM    HOOPESTON                 IL   WIND DAMAGE
07/08/01   VERMILION                      ESTIMATED WIND GUST OF 85
                                          MPH. NUMEROUS POWER LINES
                                          DOWN. MANY TREES DOWN. ONE
                                          TREE DOWN ON A HOUSE.
                                          REPORTED BY THE HOOPESTON
                                          CITY ESDA.

0353 PM    HOOPESTON                 IL   80 MPH TSTM WIND GUST
07/08/01   VERMILION                      WIND GUST ESTIMATED AT 75
                                          TO 80 MPH. REPORT FROM ESDA

0420 PM    2 S HOOPESTON             IL   WIND DAMAGE
07/08/01   VERMILION                      TREES SNAPPED OFF 6 FEET
                                          OFF THE GROUND. POWER POLES
                                          DOWN. REPORTED BY ESDA.

0430 PM    LOVINGTON                 IL   TORNADO
07/08/01   MOULTRIE                       CORNFIELD FLATTENED ON
                                          NORTHWEST SIDE OF TOWN. 5
                                          TO 7 HOMES WITH ROOF DAMAGE
                                          AND A GARAGE DAMAGED. TREES
                                          AND POWER LINES ALSO DOWN.
                                          REPORTED BY SHERIFF. NWS
                                          COOP OBSERVER SURVEYED
                                          DAMAGE...WITH TRACK
                                          STARTING 1 NW OF
                                          TOWN...GOING THROUGH
                                          TOWN...AND TO JUST
                                          SOUTHEAST OF TOWN AT THE
                                          INTERSECTION OF ROUTES 133
                                          AND 32. PATH WAS 1.5-2
                                          BLOCKS WIDE AND 0.75 MILES
                                          LONG. STARTED AT 430 PM AND
                                          LIFTED AT 435 PM.

0448 PM    5 W MATTOON               IL   TORNADO
07/08/01   COLES                          TORNADO...BRIEF TOUCHDOWN
                                          OBSERVED BY DEPUTY AND
                                          RELAYED BY ESDA.

0450 PM    SULLIVAN                  IL   TORNADO
07/08/01   MOULTRIE                       BRIEF TOUCHDOWN SOUTHEAST
                                          OF SULLIVAN. OBSERVED BY
                                          OFF DUTY STATE TROOPER AND
                                          FOLLOWED TILL DISSIPATED.
                                          FROM STATE POLICE DISTRICT
                                          10.

0514 PM    1 N SHELBYVILLE           IL   TORNADO
07/08/01   SHELBY                         WATERSPOUT OVER LAKE
                                          SHELBYVILLE. REPORTED BY
                                          THE PUBLIC AND RELAYED BY
                                          NWS COOP OBSERVER.

0600 PM    TOLEDO                    IL   WIND DAMAGE
07/08/01   CUMBERLAND                     HAM RADIO TOWER BLOWN
                                          DOWN. FROM NWS HAM RADIO
                                          UNIT.

0640 PM    ROBINSON                  IL   WIND DAMAGE
07/08/01   CRAWFORD                       LARGE DEAD TREE FELL ON A
                                          HOUSE AND DESTROYED THE
                                          HOUSE. REPORTED BY ESDA.

KELLY/HUETTL/GOETSCH

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

7 flash flood, 1 flood. Local standard time, as filed.

Flash Flood, Clark

When
July 8, 10:57 PM CST to July 9, 9:00 AM CST
Where
Clark County, Countywide
Reported by
EMERGENCY MANAGER
Coordinates
39.334, -87.788 (the zone’s center; the record gives no point)

Radar estimated over 5 inches of rainfall across the county overnight, with the heaviest rain falling between Marshall and Casey. A cooperative observer in Marshall reported 4 inches of rain during the period, with the Casey observer reporting 3.2 inches. Numerous county roads were reported to be flooded as well as streets in both Casey and Marshall. A portion of Cork Road at 1950th (4 miles northeast of Marshall) was reported to have been washed out. The Little Creek in Martinsville was reported to be out of its banks and water covering many of the bridges going over the creek. No injuries were reported and no damage figures were available.

Flash Flood, Edgar

When
July 8, 11:20 PM CST to July 9, 4:30 AM CST
Where
Edgar County, Countywide
Reported by
LAW ENFORCEMENT
Coordinates
39.679, -87.746 (the zone’s center; the record gives no point)

Over 6 inches of rain fell in portions of the county during the period, especially in and around Kansas, where local residents reported nearly 8 inches of rain falling in the east part of the city. Radar was estimating anywhere from 8 to 10 inches of rain. Numerous roads were reported flooded for several hours. This included the intersections of Routes 133 and 49, between Paris and Kansas, and Route 133 west of Redmon. No roads were closed, but high water signs were posted for local motorists. Damage from the flooding was reported on the top of a concrete bridge south of Grandville, where a hole was created by the water. Several culverts were also washed away, including a 7 by 40 foot culvert in rural Edgar county. A school and a church were affected by the flooding in Kansas. No injuries were reported with any of the flooding and no damage figures are available at this time.

Flash Flood, Coles

When
July 8, 11:45 PM CST to July 9, 4:45 AM CST
Where
Coles County, Oakland
Reported by
LAW ENFORCEMENT
Coordinates
39.520, -88.222 (the zone’s center; the record gives no point)

Roads were reported flooded in Oakland, with a local resident reporting over 8 inches of new rainfall.

Flash Flood, Crawford

When
July 9, 12:30 AM CST to 6:30 AM CST
Where
Crawford County, Countywide
Reported by
LAW ENFORCEMENT
Coordinates
39.003, -87.760 (the zone’s center; the record gives no point)

At 1240 am CST, several streets were reported to be flooded in Robinson, as well as many outlying county roads. A cooperative observer in Hutsonville reported 3.7 inches of rain for the 24 hour period. State Route 1A, as well as Route 33, west of Robinson, and the intersection of Route 1 and County Road 1300N were reported flooded in spots.

Flash Flood, Douglas

When
July 9, 1:55 AM CST to 5:00 AM CST
Where
Douglas County, Tuscola
Reported by
LAW ENFORCEMENT
Coordinates
39.770, -88.217 (the zone’s center; the record gives no point)

At 155 am, flooding was reported under a viaduct 1mile west of Tuscola. A vehicle was caught in the water and stalled out. The driver escaped unharmed. By 220 am CST, several streets were reported flooded in Tuscola.

Flash Flood, Lawrence

When
July 9, 4:00 AM CST to 7:00 AM CST
Where
Lawrence County, Lawrenceville
Reported by
LAW ENFORCEMENT
Coordinates
38.720, -87.727 (the zone’s center; the record gives no point)

Water was reported over the road on Route 250, between Lawrenceville and Bridgeport at 405 am CST. Several roads were also reported flooded in the towns of Lawrenceville and Bridgeport.

Flood, Coles

When
July 9, 4:45 AM CST to 11:30 AM CST
Where
Coles forecast zone
Deaths
1 direct, 0 indirect
Reported by
EMERGENCY MANAGER
Coordinates
39.520, -88.222 (the zone’s center; the record gives no point)

A fatality occurred after the flash flooding had ended. Around 1230 pm, an 87 year old man drove through an area where water was over the roadway, near Oakland. The water resulted from the runoff of the heavy rainfall earlier in the day into the nearby the headwaters of the Embarras River and a local creek (East Donica Creek). Eyewitness reports indicate the vehicle was lifted off the ground and was carried off the road, into a field. There was a drop of 8 to 10 feet from the edge of the road into the field. The flood waters spilled into the vehicle. By the time rescue units got to the scene, the vehicle was nearly covered in water. Rescuers managed to remove the gentleman, who was then transported to the hospital, where he was pronounced dead.

Flash Flood, Effingham

When
July 9, 5:00 AM CST to 8:15 AM CST
Where
Effingham County, Altamont
Reported by
LAW ENFORCEMENT
Coordinates
39.060, -88.590 (the zone’s center; the record gives no point)

At 525 am CST, a street was reported flooded in the town of Altamont. By 650 am CST, numerous streets were reported flooded in the town.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Flood, Coles2001-07-0987MaleVehicle/Towed TrailerDirect

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Illinois in 2001Every state in 2001This day in weather historyWarnings in Illinois, July 2001

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5259654, 5259750, 5259655, 5259751, 5259749, 5259748, 5259752, 5259656.